Chin. Phys. B
Citation Search Quick Search
Chin. Phys.  2006, Vol. 15 Issue (12): 2970-2976    DOI: 10.1088/1009-1963/15/12/034
CLASSICAL AREAS OF PHENOMENOLOGY Current Issue| Next Issue| Archive| Adv Search |
(3+1)-dimensional nonlinear propagation equation for ultrashort pulsed beam in left-handed material
Hu Yong-Hua, Fu Xi-Quan, Wen Shuang-Chun, Su Wen-Hua, Fan Dian-Yuan
School of Computer and Communication, Hunan University, Changsha 410082, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn